Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

See all formats and pricing
Volume 1999, Issue 516 (Nov 1999)


A Poincaré's polyhedron theorem for complex hyperbolic geometry

Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/crll.1999.082

About the article

Published Online: 2006-01-23

Published in Print: 1999-11-22

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1999.082. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

B. N. Apanasov
Proceedings of the Steklov Institute of Mathematics, 2006, Volume 252, Number 1, Page 12
Elisha Falbel
Comptes Rendus Mathematique, 2005, Volume 340, Number 7, Page 503
Mathematical Proceedings of the Cambridge Philosophical Society, 2009, Volume 147, Number 01, Page 205

Comments (0)

Please log in or register to comment.
Log in